Répartition des valeurs d'une somme de fonctions exponentielles
Séminaire de théorie des nombres de Bordeaux (1971), Exposé no. 4, pp. 1-19.
@article{STNB_1971____A4_0,
     author = {Waldschmidt, Michel},
     title = {R\'epartition des valeurs d'une somme de fonctions exponentielles},
     journal = {S\'eminaire de th\'eorie des nombres de Bordeaux},
     note = {talk:4},
     pages = {1--19},
     publisher = {Laboratoire de th\'eorie des nombres - Universit\'e de Bordeaux I},
     year = {1971},
     zbl = {0297.10018},
     language = {fr},
     url = {http://www.numdam.org/item/STNB_1971____A4_0/}
}
Waldschmidt, Michel. Répartition des valeurs d'une somme de fonctions exponentielles. Séminaire de théorie des nombres de Bordeaux (1971), Exposé no. 4, pp. 1-19. http://www.numdam.org/item/STNB_1971____A4_0/

[1] Baker (A.). - A note on the Padé table, Nederl. Akad, Wet. Proc., Ser. A 69 (1966) p. 596-601. | MR 204364 | Zbl 0199.09502

[2] Coates (J.). - On the algebraic approximation of functions, I, II, III, Proc. Kon. Ned. Akad. v. Wetensch. Ser. A 69, 4 (1966), p. 421-461 | MR 202665 | Zbl 0147.03304

Coates (J.). - On the algebraic approximation of functions, IV, Proc. Kon. Ned. Akad. v. Wetensch. Ser. A 70 (1967) p. 205-212. | MR 210661 | Zbl 0148.27506

[3] Dancs (S.) et Turan (P.). - On the distribution of values of a class of entire functions, I, II, Publ. Math. Debrecen 11 (1964), p. 257-272. | MR 173002 | Zbl 0136.06201

[4] Dickson (D.G.). - Zeros of exponential sums, Proc. Amer. Math. Soc. 16 (1965), p. 84-89. | MR 171903 | Zbl 0136.06102

[5] Fel'Dman (N.I.). - Estimate for a linear form of logarithms of algebraic numbers, I, Math. U.S.S.R. Sbornik, 5 (1968) p. 291-307 | Zbl 0195.33701

Fel'Dman (N.I.). - Estimate for a linear form of logarithms of algebraic numbers, II, Math. U.S.S.R. Sbornik 6 (1968), p. 393-406 | Zbl 0235.10018

[6] Gel'Fond (A.O.). - Transcendental and algebraic numbers, Dover, New-York (1960). | MR 111736 | Zbl 0090.26103

[7] Gel'Fond (A.O.). - Calcul des différences finies. Dunod, Paris (1963). | MR 157139 | Zbl 0108.27503

[8] Gel'Fond (A.O.) et Linnik (Yu.V.). - Méthodes élémentaires dans la théorie analytique des nombres. Gauthier-Villars, Paris 1965. | MR 188136 | Zbl 0125.29604

[9] Jager (H.). - A multidimensional generalization of the Padé table, I et VI, Proc. Kon. Ned. Akad. Wet., A. 67 (1964), p. 193-249. | MR 165287 | Zbl 0151.04505

[10] Langer (S.R.E.). - On the zeros of exponential sums and integrals, Bull. Amer. Math. Soc. 37 (1931), p. 213-239. | MR 1562129 | Zbl 0001.34403

[11] Mahler (K.). - Zur Approximation Der Exponentialfunktion Und Des Logarithmus, I, Ii, J. Reine Angew. Math., 166 (1932), p. 118-150. | Zbl 0003.38805

[12] Mahler (K.). - On a class of entire functions. Acta Math. Acad. Sci. Hungar, 18 (1967), p. 83-96. | MR 205935 | Zbl 0207.35602

[13] Pontrjagin (L.S.). - On the zeros of some elementary transcendental functions, Izr. Akad. Nauk. S.S.S.R. Ser. Math. 6 (1942), p. 115-134. | MR 7918 | Zbl 0063.06306

[14] Poorten (A.J.) Van Der. - Generalisation of Turan's main theorems on lower bounds for sums of powers, Bull. Austral. Math. Soc. 2 (1970), p. 15-37. | MR 265307 | Zbl 0179.07101

[15] Poorten (A.J.) Van Der. - A generalisation of Turan's main theorems to binomials and logarithms. Bull. Austral. math. Soc. 2 (1970), p. 183-195. | MR 274399 | Zbl 0192.39501

[16] Siegel (C.L.). - Transcendental numbers. Annals of Math.Studies n°16 (1949). | MR 32684 | Zbl 0039.04402

[17] Spira (R.). - A lemma in transcendental number theory. Trans. Amer. Math. Soc. 146 (1969), p. 457-464. | MR 260683 | Zbl 0201.05603

[18] Tijdeman (R.). - On the number of zeros of general exponential polynomials. Proc. Nederl. Akad. Wetensch. Ser. A (1971), p. 1-7. | MR 286986 | Zbl 0211.09201

[19] Turan (P.). - Eine neue methode in der Analysis und deren Anwendungen, Akademiai Kiado, Budapest (1953) (Trad. Angl. Interscience tracts series). | MR 60548 | Zbl 0052.04601

[20] Turan (P.). - On the distribution of zeros of general exponential polynomials; Publ. Math. Debrecen 7 (1960), p. 130-136. | MR 156951 | Zbl 0096.03001

[21] Wittisch (H.). - Bemerkung zur Wertverteilung von exponentialsummen, Arch. Math. 4 (1953), p. 202-209. | MR 57332 | Zbl 0050.30501